Logo Logo

Publications by Pennanen, Teemu

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Number of items: 3.

Journal article

Pennanen, Teemu; Perkkioe, Ari-Pekka (2019): Convex duality in nonlinear optimal transport. In: Journal of Functional Analysis, Vol. 277, No. 4: pp. 1029-1060

Pennanen, Teemu; Perkkioe, Ari-Pekka (2018): Convex duality in optimal investment and contingent claim valuation in illiquid markets. In: Finance and Stochastics, Vol. 22, No. 4: pp. 733-771

Pennanen, Teemu; Perkkioe, Ari-Pekka (2018): Convex integral functionals of regular processes. In: Stochastic Processes and Their Applications, Vol. 128, No. 5: pp. 1652-1677

This list was generated on Sat Aug 20 04:10:28 2022 CEST.